Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Geodon is making me hypomanic Phidippus

Posted by SLS on November 14, 2009, at 14:13:30

In reply to Geodon is making me hypomanic, posted by Phidippus on November 14, 2009, at 13:28:19

> OK, so my pdoc raised my Geodon to 120 mg and I awoke this morning with my thoughts all over the place. I can't keep a train of thought and I am feeling pressured. Hey, at least I'm not psychotic...I am on a lot of serotogenic compounds - dexedrine, lithium, lexapro, geodon - would it make sense to drop the lithium and use Geodon as my main mood stabilizer/antimanic? I'm also on Keppra which is an antimanic.

The question is not so much what drugs are categorized as being antimanic by the scientific community as it is which among them are antimanic for you. I don't know if your reaction to the increase in Geodon dosage is truly manic. It would be nice if it were only temporary. If it is not, I think you should plan on discontinuing either the Geodon or the Lexapro.

It might be helpful for you to list all the drugs you are currently taking and what the rationale is for taking each one. What conditions are you being treated for?


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:925712
URL: http://www.dr-bob.org/babble/20091107/msgs/925719.html